# SDR YENA201709240791

- Difficulty date: September 24, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 23,541 hours, 15,018 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Part time: 29,021 hours, 18,425 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH F1 / F2 INFLIGHT CREW REPORT MUSTY DIRTY SOCK ODOR EMANATING FROM MID CABIN AFT GALLEY.    PERFORMED A BOROSCOPE INSPECTION OF THE NR 2 ENGINE IAW 72-00-00-220-094 AND 72-00-00-220-003 OF BOTH BOOSTER AND COMPRESSOR,   NO OIL PUDDLING FOUND.  POSSIBLE OIL STAINING ON 1ST STAGE HPC.   FOUND COFFEE INGESTION IN SEVERAL PACK COMPONENTS.  R & R LOW LIMIT BYPASS VALVE, THE AIR CYCLE MACHINE, DUAL HEAT EXCHANGE, WATER COLLECTOR AND CONDENSER, RE-HEAT ASSY'S. R & R RECIRCULATION AIR FILTERS.
